International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 30 |Article ID 935616 | https://doi.org/10.1155/S0161171202012061

Larissa V. Sbitneva, "Exceptional smooth Bol loops", International Journal of Mathematics and Mathematical Sciences, vol. 30, Article ID 935616, 5 pages, 2002. https://doi.org/10.1155/S0161171202012061

Exceptional smooth Bol loops

Received18 Feb 2001
Revised08 Aug 2001

Abstract

One new class of smooth Bol loops, exceptional Bol loops, is introduced and studied. The approach to the Campbell-Hausdorff formula is outlined. Bol-Bruck loops and Moufang loops are exceptional which justifies our consideration.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views128
Downloads408
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.